# SDR 9723409906

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CABIN EMERGENCY STANDBY LIGHT ON FORWARD LOWER CEILING PANEL INOPERATIVE.  MAINTENANCE FOUND WIRE L4002E20N MISSING FROM CONNECTOR P1-4011 PIN J.  INSTALLED NEW WIRE, OPERATIONAL CHECK NORMAL.
